MathSciNet Relay Station
MathSciNet bibliographic data
MR1604274 35L65 (35B25)
Wang, Wei-Cheng; Xin, Zhouping Asymptotic limit of initial-boundary value problems for conservation laws with relaxational extensions. Comm. Pure Appl. Math. 51 (1998), no. 5, 505–535.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement